Certain transformations and summations for generalized hypergeometric series with integral parameter differences

A. R. Miller, Richard B. Paris

Research output: Contribution to journalArticle

8 Citations (Scopus)
28 Downloads (Pure)

Abstract

Certain transformation and summation formulas for generalized hypergeometric series with integral parameter differences are derived.
Original languageEnglish
Pages (from-to)67–77
Number of pages11
JournalIntegral Transforms and Special Functions
Volume22
Issue number1
DOIs
Publication statusPublished - Jan 2011

    Fingerprint

Cite this